This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I am an 18 year old girl, average in size living in new england. Because of the change in temperature of the summer, I assummed that my near fainting/ blurry vision spells were normal and due to a lack of hydration. I drink an average of 3-4 cups of water a day. But then I started to notice that I have theese spells after eating as well. I will be half way through a meal and I will start to expierence nasuea, followed by my face feeling hot, then my vision will loose focus and I will feel as if i am seconds before collaspsing. I havent yet actually lost conciousness but each time seems to be excessively worse. Theese spells will carry out for 1-2 hours before I feel okay enough to continue my day.
I feel a general sense of fatigue through out the day and my vision will go blurry from time to time but after eating is when it is uncontrolable. It feels as if I am on drugs when its happening and lose sense of reality. My vision will focus in on certain objects than back out again as if I was on ectasy. ( i havent taken any drugs in more than a year so I dont believe its side effects just making a comparison). These spells are really affecting my life, Im afraid to leave the house because I dont want to pass out in public, and almost every time i eat it causes a scene. Please help!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.